# SDR CA111117007

- Difficulty date: May 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 5,351 hours
- Engine: Lyc TIO540C1A
- Propeller: Hartzl HCE2YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 49F65A
- Condition: Leaking
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK FOUND AT PROPELLER GOVERNOR HEAD GASKET AT INSPECTION.
